# SDR 2019F00048

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: General aviation
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 657378211
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STAB. FORWARD SPAR FITTING, FWD FACE OF LOWER CLEVIS, HAS CORROSION (AIRCRAFT SIDE)
